# SDR UALA2012011800387

- Difficulty date: January 17, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 65,947 hours, 9,342 cycles
- Engine: Pwa PW40903
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Loose
- Location: Lt Main Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TANK ACCESS PANEL FOR MEASURING STICK LEFT MAIN TANK SEEPING FUEL.  RETORQUED PLATE ASSY PER AMM.  SYSTEM LEAK CHECKED OKAY.
